Skip to Content
Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 50x2 Coated Tablets

Price:

64.45 CA$


Medicine Storage Bag, Pill Bottle Organizer with Shoulder Strap, Travel Medicine Organizer Box, First Aid Kit with Portable Small Bag, Medication Bottle Organizer Empty Grey
Medicine Storage Bag, Pill Bottle Organizer with Shoulder Strap, Travel Medicine Organizer Box, First Aid Kit with Portable Small Bag, Medication Bottle Organizer Empty Grey
96.67 CA$
96.67 CA$
Authentic Mongolian Shilajit | from Altai Mountains | Pure Shilajit Resin | Natural Source of Fulvic Humic Blend | Ayurvedic Rasayana Rejuvenation Herbal Supplement | 100 GMS (3.5 Fl oz)
Authentic Mongolian Shilajit | from Altai Mountains | Pure Shilajit Resin | Natural Source of Fulvic Humic Blend | Ayurvedic Rasayana Rejuvenation Herbal Supplement | 100 GMS (3.5 Fl oz)
84.43 CA$
84.43 CA$

Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 50x2 Coated Tablets

https://nutricity.ca/web/image/product.template/91936/image_1920?unique=a779632
(0 review)
9 sold in last 24 hours
  • Two packs of 50 Advil Pain Reliever and Fever Reducer coated tablets, with ibuprofen 200mg for pain relief
  • Advil ibuprofen pain reliever provides powerful relief, and by 2022, new packaging will feature 20% less plastic to keep nearly 500,000 pounds of plastic out of landfills
  • Headache medicine, back pain medicine and joint or minor arthritis pain reliever that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold
  • Coated Advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours
  • HSA and FSA eligible product
  • Headache, minor arthritis pain, menstrual pain and back pain medication for adults and children 12 years and older
  • Take these 200mg ibuprofen tablets as directed, taking one tablet every 4 to 6 hours while symptoms persist, or two tablets if pain or fever does not respond to one tablet
  • HSA and FSA eligible product

64.45 CA$ 64.45 CAD 64.45 CA$ Tax Included

Not Available For Sale

(0.64 CA$ / Units)
4 people are viewing this right now

  • Expiry Date
  • Item Weight
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Ingredients
  • Brand
  • Product Type

This combination does not exist.

Contact Us
Medication Ibuprofen
Product Benefits Pain Relief, Fever Control, Headache Relief, Back Pain Relief
Specific Uses For Product Cold, Fever, Arthritis, Muscle Pain, Menstrual Pain, Toothache, Backache, Headache, Joint Pain
Ingredients Titanium Dioxide, Icrocrystalline Cellulose, Corn Starch, Stearic Acid, Sodium Lauryl Sulfate, Povidone, Sucrose, Sodium Benzoate, Croscarmellose Sodium, Pharmaceutical Glaze, Pregelatinized Starch, Propylparaben, Colloidal Silicon Dioxide, Methylparaben, Pharmaceutical Ink, White Wax., Inactive Ingredients: Acetylated Monoglycerides, Synthetic Iron Oxide, Active Ingredients: (in Each Tablet) Ibuprofen 200mg (nsaid)*-Pain Reliever/fever Reducer. *nonsteroidal Anti-Inflammatory Drug
Expiry Date Sep 2027
Item Weight 6.91 Ounces
Item Dimensions L X W X H 5.63 X 6 X 3.5 Inches
Brand Advil
Product Type Medication
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, muscle ache, backache, toothache, menstrual pain, joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This joint pain medicine for adults is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet of this headache medicine contains ibuprofen-200mg, a non-steroidal anti-inflammatory drug (NSAID). Coated ibuprofen tablets are easy to swallow, providing relief that lasts for up to 6 hours. One Advil is all it often takes for headache relief, muscle ache relief, joint pain relief, or minor arthritis pain relief. The medicine in Advil is what doctors use most for their own aches and pains. The world's best-selling ibuprofen brand, Advil has provided safe, effective pain relief for over 35 years. By 2022, Advil will feature more sustainable packaging made with 20% less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. Nothing's stronger on tough pain than Advil. (1)(1) Among non-prescription analgesics

Important information

Safety Information

Do not use if seal under bottle cap imprinted with "Sealed for your protection" is broken or missing. Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: Hives, Facial Swelling, Asthma (wheezing), Shock, Skin reddening, Rash, Blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. Please read packaging before use for full list of Warnings.

Indications

Uses: Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, temporarily reduces fever

Ingredients

Active Ingredients: (In Each Tablet) Ibuprofen 200mg (NSAID)* - Pain Reliever/Fever Reducer. *nonsteroidal anti-inflammatory drug; Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.

Directions

Directions: do not take more than directed. The smallest effective dose should be used. Adults and children 12 years and over: take 1 caplet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 caplet, 2 caplets may be used. Do not exceed 6 caplets in 24 hours, unless directed by a doctor. Children under 12 years: ask a doctor. Other information: read all warnings and directions before use. Keep carton stored at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F)

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

5.63 x 6 x 3.5 inches; 6.91 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products